Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Tiny spots on penis head, no itching. How to treat it?

Hi I am a 16 year old virgin . Recently I discovered a small red rash/tiny spots on my penis head. It does not itch and causes me no other discomfort but obviously it has made me quite worried. The rash is red and is really prominent in one area with little spots around the head and a couple under my foreskin . From what I ve read so far it seems to be something unharmful but I would like to hear your opinion and possibly treatments . Thank You in advance.
Asked On : Sun, 13 May 2012
Answers:  1 Views:  170
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to Healthcaremagic.

Yes, I would consider it not so serious and such a lesion on the penis is more seen in allergic reactions or in fungal infections.

I suggest you to take a dose of Benadryl and observe if there is any improvement then do continue Benadryl for a week more .If it does not help then do apply a antifungal cream like KETO. This will surely help.

Thanks for using this service.

Answered: Sun, 13 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor